You are here

Member Profile

Membership type: full

Fadekemi Janet Osaye

Country of origin: Nigeria Currently in: United States, Auburn General field of specialization: Mathematical sciences
Academic Background


2008 Undergraduate Mathematical sciences
2015 Master Mathematical sciences
2019 Doctorate Mathematical sciences
Research and Profession

Current Research Activities

Mathematical sciences

Graph Theory and Discrete Mathematics

Publications resulting from Research: 

1. P. A Winter, F.J. Adewusi (Osaye): Tree-Cover ratio and asymptotic convergence identical to the secretary problem. Adv. in Maths. Sci. Jour. 3 No 1, 47-60 (2014).

2. P. A. Winter, C. Jessop, F. J. Adewusi (Osaye): The complete graph: eigenvalues, trigonometrical unit-equations with associated t-complete-eigen-sequences, ratios, sums, and diagrams. Asian Journal of Mathematical and Scientific Research. Volume 9 (2), 92-107 (2015). 

3. P. Dankelmann, F.J. Osaye:  Average eccentricity, k-packing, and k-dominations in graphs, Discrete Math. 342 (2019) 1261- 1274. 

4. P. Dankelmann, S. Mukwembi, F.J. Osaye, B. Rodrigues. Bounds on the average eccentricity of K3-free and C4-free graphs. Discrete Appl. Math. 270 (2019) 106 - 114.

5. P. Dankelmann, F.J. Osaye, Average eccentricity, minimum degree and maximum degree in graphs. Journal of Combinatorial Optimization (Accepted)

Current profession

Current professional activities type: 
Higher Education Study

Prizes, Grants and Awards

Other Awards

Aug 2015
South African Association for the Advancement of Science (S2A3) Bronze Medal
Award based on original research at masters level.
Nov 2016
Best PhD Presentation
Award for Best PhD presentation at the 2016 Southern African Mathematical Sciences Association (SAMSA) Conference, Pretoria South Africa
Jul 2024
2018 Kovalevskaia Award
Research Grant for Best Upcoming Female Mathematician in Sub-Saharan Africa in the category of Pure Mathematics

Search form